# SDR MALA000633

- Difficulty date: August 25, 2000
- Submitted: November 2, 2000
- Operation: Air carrier
- Aircraft: N447XJ
- Make and model: Saab 340B
- Aircraft serial: 447
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING C-CHECK, SEVERAL AREAS OF CORROSION ON LBL 18.30 FLOOR PANEL FLANGE FROM STA 294 TO STA 353.  REFER TO CELSIUS TASK CARD 2565, W/O 18783 AND SAAB STATEMENT 72SDS2818.  MAINTENANCE REMOVED CORROSION IAW SRM 51-70-40.  INSPECTED AND FOUND OUT OF LIMITS REF SRM 51-10-10.  DAMAGED IS ACCEPTED, AS IS IAW SAAB EO 72SDS2818, RESTORED PAINT, PROTECTIVE TREATMENT ENTIRE TRACK REF. SAAB STATEMENT 72SDS2818PAR 2, 3.1/.2/..3.
